# SDR 05FDEA03591

- Difficulty date: October 30, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- Aircraft time: 52,096 hours, 43,075 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG LOWER TRAILING EDGE PANEL ATTACH BRACKET COMMON TO THE NR 7 SPOILER ACTUATOR FITTING IS BROKEN.  REPAIRED L/H T/E CHORD PER FED-EX E.A. 7-5710-91398.
